# SDR SWAA011057

- Difficulty date: April 7, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 42,568 hours, 41,082 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND L/H KEEL BEAM FLANGE CORRODED AT BS 500D+2, OUTBD SURFACE. REPAIRED KEEL BEAM PER SRM.
